Posted Yesterday 3:27 PM (GMT -6)
I'm new to this forum and would like some advice, please. My doc has put me on Sertraline 50mg (one a day). I took it for one day (last night) and have experienced the worst side effects ever. Nausea, tiredness (in bed all day), dizziness, loss of appetite, diarrhea. Just feeling absolutely knocked out after the one tablet only. I have felt much better before taking the tablet. I was up and running etc.
My doc put me on the Sertraline because she thinks im getting anxious about my health. I was diagnosed with Dyspepsia (digestive disorder) and I'm quiet sure that I have IBS with it too. I had all sorts of symptoms and because i was concerned that I had something serious I was put on Sertraline.
Now for the sake of me getting off of my bed and getting back to my family I have decided to stop taking Sertraline (not taking my second tablet tonight). I have called the doc she said that she will give me something else and with a lower dose. Tbh, i'd rather have other methods of treatment (anything other than medicines).
My questions are, Would my side effects go away after taking only the one tablet? & how long will the side effects last?
Thank you so much.